# SDR SWAA2022040510937

- Difficulty date: December 12, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; FLOOR PANEL 140BF; NUTPLATE STRAP IS CORRODED. / REPLACED NUTPLATE STRAPS IN AFT CARGO PIT FLOOR PANEL 140B; STA 727D+5 AND 767+5 IAW BOEING DWG# 146A7500 REV B AND B737-700 SRM 51-40-02-0G-0
